# SDR COMA0760621

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 17,783 hours, 14,490 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5628- EN ROUTE MCO-GSP, RECEIVED RIGHT 10TH STAGE DUCT WARNING FOLLOWED BY RIGHT JET PIPE OVERHEAT MESSAGE.  DECLARED EMERGENCY, RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  PERFORMED OPS CHECK ON RIGHT ENGINE FIRE LOOP SYSTEM.  NO DEFECTS NOTED.  TIGHTENED LOOSE CLAMP ON RIGHT 14TH STAGE SHUTOFF VALVE.  PERFORMED LEAK CHECK.  NO FURTHER DEFECTS.
